×

zbMATH — the first resource for mathematics

Quantum stochastic processes. (English) Zbl 0498.60099

MSC:
60K99 Special processes
46L51 Noncommutative measure and integration
46L53 Noncommutative probability and statistics
46L54 Free probability and free operator algebras
46L60 Applications of selfadjoint operator algebras to physics
60J99 Markov processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Doob, J. L., Stochastic processes, Wiley, New York, 1953. · Zbl 0053.26802
[2] Meyer, P. A., Probability and Potential, Blaisdell, Waltham, Mass., 1966. · Zbl 0138.10401
[3] Accardi, L., Non-relativistic quantum mechanics as a non-commutative Markov process, Advances in Math., 20 (1976), 329-366. · Zbl 0367.60119
[4] Haag, R. and Kastler, D., An algebraic approach to quantum field theory, /. Math. Phys., 5(1964), 848-861. · Zbl 0139.46003
[5] Glauber, R. J., Optical coherence and photon statistics, Quantum Optics and Electronics, Les Houches 1964, edited by C. De Witt et al., Gordon and Breach, New York, 1965, 63-185.
[6] Davies, E. B., Quantum theory of open systems, Academic Press, London, 1976. · Zbl 0388.46044
[7] Kolmogorov, A. N., Gmndbegriffe der Wahrscheinlichkeitsrechnung, Springer, Berlin, 1933.
[8] Accardi, L., On the quantum Feynman-Kac formula, Rendiconti del Seminario Matematico e Fisico di Milano, 48 (1978), 135-180 (lecture given in 1978, paper actually printed in 1980). · Zbl 0437.60030
[9] Accardi, L., A quantum formulation of the Feynman-Kac formula, Proceedings of the Colloquium ”Random fields: rigorous results in statistical mechanics and quantum field theory”, Esztergom, 1979, to appear.
[10] Doob, J. L., The elementary Markov processes, Ann. Math. Stat., 15 (1944), 229-282. · Zbl 0060.28907
[11] Hepp, K. and Lieb, E. H., Phase transitions in reservoir-driven open systems, with applications to lasers and superconductors, Helv. Phys. Acta, 46 (1973), 575-603.
[12] Hepp, K. and Lieb, E. H., The laser: a reversible quantum dynamical system with irreversible classical macroscopic motion, Lecture notes in Physics, 38, Springer, Berlin- Heidelberg-New York, 1975, 179-207.
[13] Evans, D. E. and Lewis, J. T,, Dilations of irreversible evolutions in algebraic quantum theory, Commun. Dublin Institute for Advanced Studies, Ser. A, 24 (1977). · Zbl 0365.46059
[14] Segal, I. E., Equivalence of measure spaces, Amer. J. Math., 73 (1951), 274-313. · Zbl 0042.35502
[15] Gelfand, I. M. and Vilenkin, N. Ya., Generalized Functions, vol. 4, Applications of Harmonic Analysis, Academic Press, New York, 1964. · Zbl 0136.11201
[16] von Neumann, J., Mathematical Foundations of Quantum Mechanics, Princeton University Press, Princeton, N. J., 1955. · Zbl 0064.21503
[17] Wightman, A. S., Quantum field theory in terms of vacuum expectations values, Phys. Rev., 101 (1956), 860-866. · Zbl 0074.22902
[18] Dubin, D. A. and Sewell, G. L., Time translations in the algebraic formulation of statistical mechanics, /. Math. Phys., 11 (1970), 2990-2998. · Zbl 0201.58502
[19] Winnink, M., Some general properties of thermodynamic states in an algebraic approach, Haifa Summer School, Statistical Mechanics and Field Theory, ed. R. N. Sen and C. Weil, Halsted Press, New York, 1971. · Zbl 0267.46046
[20] Accardi, L., Non-commutative Markov chains associated to a pre-assigned evolution, an application to the quantum theory of measurement, Advances in Math., 29 (1978), 226-243. · Zbl 0385.60087
[21] Accardi, L. and Cecchini, C., Conditional expectations on JF*-algebras and a theorem of Takesaki, preprint 1980. · Zbl 0483.46043
[22] Takesaki, M., Conditional expectations in von Neumann algebras, /. Funct. Anal., 9(1972), 306-321. · Zbl 0245.46089
[23] Accardi, L., On the non-commutative Markov property, Funct. Anal. AppL, 9 (1975), 1-8 (in Russian). · Zbl 0395.60076
[24] Accardi, L., Non-commutative Markov chains, Proceedings Summer School in Mathe- matical Physics, Camerino, 1974.
[25] Lax, M., Quantum noise XI, Multi-time correspondence between quantum and classical stochastic processes, Phys. Rev., 172 (1968), 350-361.
[26] Haake, F., Density operator and multi-time correlation functions for open systems, Phys. Rev., A3 (1971), 1723-1734.
[27] Lugiato, L., Generalized regression theorem for open systems, Physica, 85 A (1976), 18-27.
[28] Robinson, D. W., Return to equilibrium, Commun. math. Phys., 31 (1973), 171-189. · Zbl 0257.46091
[29] Nelson, E., Construction of quantum fields from Markov fields, /. Funct. Anal, 12 (1973), 97-112; The free Markov field, ibidem, 12 (1973), 211-277. · Zbl 0252.60053
[30] Guerra, F., Rosen, L. and Simon, B., The P(^)2 Euclidean quantum field theory as classical statistical mechanics, Ann. Math., 101 (1975), 111-259.
[31] Lindblad, G., Non-Markovian quantum stochastic processes and their entropy, Commun. math. Phys., 65 (1979), 281-294. · Zbl 0425.60093
[32] Levy, P., Exemples de processus pseudo-Markoviens, Compt. Rend. Acad. Sci. Paris, 228 (1949), 2004-2006. · Zbl 0041.25201
[33] Lindblad, G., Response of Markovian and non-Markovian quantum stochastic systems to time-dependent forces, preprint, Stockholm, 1980.
[34] Frigerio, A. and Lewis, J. T., Non-commutative Gaussian processes, preprint DIAS-STP-80-02, Dublin, 1980.
[35] Osterwalder, K. and Schrader, R., Euclidean Fermi fields and a Feynman-Kac formula for Boson-Fermion models, Helv. Phys. Acta, 46 (1973), 277-302.
[36] Schrader, R. and Uhlenbrock, D. A., Markov structures on Clifford algebras, /. Funct. Ana/., 18 (1975), 369-413. · Zbl 0337.46062
[37] Hudson, R. L. and Ion, P. D. F., The Feynman-Kac formula for a canonical quantum- mechanical Wiener process, Proceedings of the Colloquium ”Random Fields; rigorous results in statistical mechanics and quantum field theory”, Esztergom, 1979, to appear.
[38] Hudson, R. L., Ion, P. D. F. and Parthasarathy, K. R., Time-orthogonal unitary dila- tions and noncommutative Feynman-Kac formulae, Commun. math. Phys., 83 (1982), 261-280. · Zbl 0485.46038
[39] Klein, L. and Landau, L. J., Singular perturbations of positivity preserving semigroups via path space techniques, /. Funct. Anal., 20 (1975), 44-82. · Zbl 0335.47028
[40] Shale, D. and Stinespring, W. F., States on the Clifford algebra, Ann. Math., 80 (1964), 365-381. · Zbl 0178.49301
[41] Balslev, E., Manuceau, J. and Verbeure, A., Representations of anti-commutation relations and Bogoliubov transformations, Commun. math. Phys., 8 (1968), 315-326. · Zbl 0173.29706
[42] Manuceau, J., Rocca, F. and Testard, D., On the product form of quasi-free states, Commun. math. Phys., 12 (1969), 43-57. · Zbl 0172.27303
[43] Evans, D. E., Completely positive quasi-free maps on the CAR algebra, Commun. math. Phys., 70 (1979), 53-68. · Zbl 0441.46049
[44] , Completely positive quasi-free maps on the fermion algebra, Mathematical problems in the quantum theory of irreversible processes, ed. L. Accardi, V. Gorini, G. Parravicini, Proc. Arco Felice (Naples) Conference, 1978 (1979).
[45] Fannes, M. and Rocca, F., A class of dissipative evolutions with applications in thermodynamics of fermion systems, /. Math. Phys., 21 (1980), 221-226. · Zbl 0445.46050
[46] Rocca, F., Sirugue, M. and Testard, D., On a class of equilibrium states under the Kubo-Martin-Schwinger boundary condition, I, Fermions, Commun. math. Phys., 13 (1969), 317-334.
[47] Sz.-Nagy, B. and Foias, C., Harmonic analysis of operators on Hilbert space, North Holland, Amsterdam, 1970 (page 29). · Zbl 0201.45003
[48] Lewis, J. T. and Thomas, L. C., A characterization of regular solutions of linear stochastic differential equation, Z.f. Wahrscheinlichkeitstheorie, 30 (1974), 45-55. · Zbl 0289.60034
[49] Lindblad, G., Gaussian quantum stochastic processes on the CCR algebra, /. Math. Phys., 20 (1979), 2081-2087. · Zbl 0425.60094
[50] Robinson, D. W., Statistical mechanics of quantum spin systems II, Commun. math. Phys., 1 (1968), 337-340. · Zbl 0162.29304
[51] Streater, R. F. and Wilde, I. F., The time evolution of quantized fields with bounded quasi-local interaction density, Commun. math. Phys., 11 (1970), 21-32. · Zbl 0193.57502
[52] Bogoliubov, N. N. (Jr.), A method for studying model Hamiltonians, Pergamon Press, Oxford, 1972.
[53] , Generalized theorems in model system theory, Commun. Joint Institute for Nuclear Research D 17-10148, Dubna, 1977.
[54] Van Hemmen, L., Linear fermion systems, molecular field models and the KMS condition, preprint IHES/P/77/174, 1977.
[55] Spohn, H., Kinetic equations from Hamiltonian dynamics, the Markovian limits, Reviews of Modern Physics, 52 (1980), 569-615.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.